# SDR AALA2019062549038

- Difficulty date: June 21, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 27,936 hours, 11,277 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Float Switch
- Part number: 2790482102
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FUEL LEAK FROM RH WING VENT, NOT STOPPING. MAINTENANCE REMOVED AND REPLACED RIGHT WING FLOAT SWITCH IAW AMM 28-21-71. OPS AND LEAK CHECK GOOD.
